MathSciNet Relay Station
MathSciNet bibliographic data
MR2470909 35R60 (60H10 76M35 76S05 82C31)
Barbu, Viorel; Da Prato, Giuseppe; Röckner, Michael Stochastic porous media equations and self-organized criticality. Comm. Math. Phys. 285 (2009), no. 3, 901–923.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement